# SDR REXA96017

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344AM
- Make and model: Saab SF340A
- Aircraft serial: 340A030
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 140041
- Condition: Inop
- Location: Lt Mlg Brake
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI-SKID LIGHT ON SHORTLY AFTER TOUCHDOWN, NO BRAKING ACTION WHEN BRAKES ARE APPLIED.  PUT PUMP IN OVERRIDE TO GET BRAKING ACTION.  REMOVED LEFT OUTBOARD WHEEL SPEED TRANSDUCER IAW AMM.  PERFORMED A HIGH SPEED RUN/TAXI.  OPS CHECK GOOD.  AIRCRAFT FOR SERVICE.  (M)
